Pacific Journal of Mathematics

Strongly superficial elements.

V. Merriline Smith

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 643-650.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905695

Mathematical Reviews number (MathSciNet)
MR0392970

Zentralblatt MATH identifier
0316.13012

Subjects
Primary: 13A15: Ideals; multiplicative ideal theory

Citation

Smith, V. Merriline. Strongly superficial elements. Pacific J. Math. 58 (1975), no. 2, 643--650. https://projecteuclid.org/euclid.pjm/1102905695


Export citation

References

  • [1] I. Kaplansky, Commutative Rings, Boston: Allyn and Bacon, 1970.
  • [2] L. J. Ratliff, Jr., Two notes on locally Macaulay rings,Trans. Amer. Math, soc, 119 (1965), 399-406.
  • [3] D. Rees, A note on form rings and ideals, Matematika 4 (1957), 51-60.
  • [4] V. M. Smith, On Monadic Transformations of Macaulay Rings,Thesis (Riverside, California), 1972.
  • [5] O. Zariski and P. Samuel, Commutative Algebra, Vol. II, New Jersey: D. Van Nostrand Company, Inc., 1960.